It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board

  • Side effect from Lyrica tonight!!?:( PLEASE HELP!!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-08-2008, 09:08 PM   #1
    OneCharmedMom
    Member
    (female)
     
    OneCharmedMom's Avatar
     
    Join Date: May 2007
    Location: California
    Posts: 54
    OneCharmedMom HB User
    Unhappy Side effect from Lyrica tonight!!?:( PLEASE HELP!!

    I recently began taking Lyrica (75 mg) at bedtime with zero benefit. Today my PM Dr. increased dosage (added another 75 mg at bedtime) and suddenly I am hearing VOICES yelling in my head and my body is twitching. It feels as if there is a ping pong ball bouncing around in my body. My husband is a Firefighter/EMT and he took my vitals - heartbeat is rapid and my bp is 'ok', but not typical of my normal.
    I am super tired but the side effects are worrisome to me. I am rational enough to know that the voices are not real however they are making me anxious. I paged my PM Dr. but he has not returned the call and I have a feeling he is not going to.
    Any insight out there?? Should I just try and go to sleep?
    Thanks..

     
    Sponsors Lightbulb
       
    Old 09-10-2008, 09:32 AM   #2
    don'tlikecold
    Veteran
    (female)
     
    don'tlikecold's Avatar
     
    Join Date: Jun 2006
    Location: GA
    Posts: 311
    don'tlikecold HB User
    Re: Side effect from Lyrica tonight!!?:( PLEASE HELP!!

    Too late to help you as it is the next day now. But many many people get severe side effects from Lyrica. Some are so severe they have to go off it. I tried to go on it but had to stop twice. However, my doctor really thought it would help if I could get past the side effects.

    I went down to a real low dose, 25mg and took it only at night for about a week. The next week, I went up to 50mg. Once I was used to that, I added the morning dose on the weekend. By Mon, I could stand it a little better. I waited a month before increasing again. By increasing only at night until I got used to that, and then increasing slowly in the am, I finally reached 300mg twice a day.

    Recently, he added 75mg in the afternoon and it only took a few days to get used to that.

    I really thought I would never be able to take Lyrica but with a lot of effort and adding it slowly, I was able to get to a pretty high dose. At the low doses, the only significance was that the shock sensations lessened. It was only after I got up to 150mg and beyond, that I noticed any help for the pain in my feet. But, it also has seemed to slowed the progression in my hands and arms.

     
    Old 09-10-2008, 03:05 PM   #3
    IrishEyes08
    Newbie
    (female)
     
    IrishEyes08's Avatar
     
    Join Date: Sep 2008
    Location: Ireland
    Posts: 5
    IrishEyes08 HB User
    Re: Side effect from Lyrica tonight!!?:( PLEASE HELP!!

    I had many a sleepless night when i started lyrica, my pm dr tried changing my dosage, in the end i switched to neurontin which suited me much better, unfortunately it seems to be trial and error with these types of medications - best of luck but definitely get hold of your pm dr.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:19 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!